# SDR SWAA2024070802758

- Difficulty date: June 18, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,019 hours, 16,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CAP STRIPS HAVE SEVERAL AREAS OF CORROSION FOUND AFTER CLEANING.<[01] R+R CAP STRIPS AS REQUIRED PER AMM 25-52-06
